RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 261–269 (Mi mz6677)  

Local properties of sums of certain random series

Yu. V. Kozachenko

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: Conditions are given which insure the uniform convergence of random series of the form $S(x)=\sum_{n=0}^\infty\xi_nP_n(x)$ , where $P_n(x)$ is a trigonometric polynomial of degree $n$. Conditions are also given under which $S(x)$ satisfies Hölder's conditions.

Full text: PDF file (419 kB)

English version:
Mathematical Notes, 1968, 3:3, 167–172

Bibliographic databases:

UDC: 519.2
Received: 04.08.1967

Citation: Yu. V. Kozachenko, “Local properties of sums of certain random series”, Mat. Zametki, 3:3 (1968), 261–269; Math. Notes, 3:3 (1968), 167–172

Citation in format AMSBIB
\Bibitem{Koz68}
\by Yu.~V.~Kozachenko
\paper Local properties of sums of certain random series
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 261--269
\mathnet{http://mi.mathnet.ru/mz6677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227684}
\zmath{https://zbmath.org/?q=an:0169.48903}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 167--172
\crossref{https://doi.org/10.1007/BF01387328}


Linking options:
  • http://mi.mathnet.ru/eng/mz6677
  • http://mi.mathnet.ru/eng/mz/v3/i3/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:265
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020